Sharp estimates of the Jacobi heat kernel
Artikel i vetenskaplig tidskrift, 2013

The heat kernel associated with the setting of the classical Jacobi polynomials is defined by an oscillatory sum which cannot be computed explicitly, in contrast to the situation for the two other classical systems of orthogonal polynomials. We deduce sharp estimates giving the order of magnitude of this kernel, for type parameters above -1/2. As an application of the upper bound obtained, we show that the maximal operator of the multi-dimensional Jacobi heat semigroup satisfies a weak type (1; 1) inequality. We also obtain sharp estimates of the Poisson-Jacobi kernel.

Jacobi semigroup

maximal operator

Jacobi polynomial

Jacobi expansion

Poisson-Jacobi kernel

Jacobi heat kernel


Adam Nowak

Institute of Mathematics of the Polish Academy of Sciences

Peter Sjögren

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Studia Mathematica

0039-3223 (ISSN)

Vol. 218 3 219-244


Matematisk analys